Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2013, 6:50 PM CDT for Howell County, Oregon County, Missouri. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 6:50 PM CDT (23:50 UTC)
- Expired
- Apr 10, 2013, 7:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Howell County, MO, Oregon County, MO
The radar
The Springfield radar (KSGF), 173 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:57 PM CDT | TSTM WND DMG | 5 W Thayer, MO | TREES ACROSS THE HWY NEAR THE INTERSECTION OF HWYS PP AND 142. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS53 KSGF 102350
SVRSGF
MOC091-149-110045-
/O.NEW.KSGF.SV.W.0043.130410T2350Z-130411T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 745 PM CDT
* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES
SOUTHWEST OF ALTON...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALTON...BRANDSVILLE...GREER...KOSHKONONG...LANTON...ROVER AND
THOMASVILLE.
THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK.
WIND DAMAGE HAS BEEN OBSERVED ACROSS FULTON COUNTY ARKANSAS WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN MISSOURI.
LAT...LON 3650 9187 3658 9185 3666 9180 3681 9167
3689 9159 3688 9157 3688 9122 3683 9121
3677 9125 3663 9141 3650 9158 3649 9161
TIME...MOT...LOC 2350Z 219DEG 42KT 3653 9173
HAIL...<.75IN
WIND...60MPH
$$
CRAMER4 follow-up statements
682
WWUS53 KSGF 110005
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT WED APR 10 2013
MOC091-149-110045-
/O.CON.KSGF.SV.W.0043.000000T0000Z-130411T0045Z/
HOWELL MO-OREGON MO-
705 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON AND
EAST CENTRAL HOWELL COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 19 MILES WEST OF ALTON TO 13 MILES SOUTHWEST OF
ALTON...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALTON...BRANDSVILLE...GREER...KOSHKONONG...ROVER AND THOMASVILLE.
THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN MISSOURI.
LAT...LON 3650 9158 3662 9181 3666 9180 3681 9167
3689 9159 3688 9157 3688 9122 3683 9121
3677 9125 3663 9141
TIME...MOT...LOC 0006Z 219DEG 42KT 3671 9171 3657 9150
HAIL...<.75IN
WIND...60MPH
$$
CRAMER105
WWUS53 KSGF 110014
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT WED APR 10 2013
MOC091-110024-
/O.CAN.KSGF.SV.W.0043.000000T0000Z-130411T0045Z/
HOWELL MO-
714 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWELL COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN MISSOURI.
LAT...LON 3672 9168 3679 9168 3679 9166 3682 9166
3689 9159 3688 9157 3688 9122 3682 9121
3677 9125 3663 9141 3652 9156
TIME...MOT...LOC 0014Z 219DEG 42KT 3678 9163 3662 9147
$$
MOC149-110045-
/O.CON.KSGF.SV.W.0043.000000T0000Z-130411T0045Z/
OREGON MO-
714 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON COUNTY
UNTIL 745 PM CDT...
AT 711 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 15 MILES WEST OF ALTON TO 9 MILES SOUTHWEST OF
ALTON...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALTON...GREER...ROVER AND THOMASVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN MISSOURI.
LAT...LON 3672 9168 3679 9168 3679 9166 3682 9166
3689 9159 3688 9157 3688 9122 3682 9121
3677 9125 3663 9141 3652 9156
TIME...MOT...LOC 0014Z 219DEG 42KT 3678 9163 3662 9147
HAIL...<.75IN
WIND...60MPH
$$
CRAMER278
WWUS53 KSGF 110027
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT WED APR 10 2013
MOC149-110045-
/O.CON.KSGF.SV.W.0043.000000T0000Z-130411T0045Z/
OREGON MO-
727 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON COUNTY
UNTIL 745 PM CDT...
AT 723 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF ALTON TO ALTON...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALTON...GREER AND THOMASVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN MISSOURI.
LAT...LON 3679 9161 3688 9157 3688 9122 3682 9121
3677 9125 3663 9141 3661 9144
TIME...MOT...LOC 0027Z 219DEG 42KT 3685 9154 3669 9138
HAIL...<.75IN
WIND...60MPH
$$
CRAMER841
WWUS53 KSGF 110041
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT WED APR 10 2013
MOC149-110051-
/O.EXP.KSGF.SV.W.0043.000000T0000Z-130411T0045Z/
OREGON MO-
741 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OREGON COUNTY WILL
EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3679 9161 3688 9157 3688 9122 3682 9121
3677 9125 3663 9141 3661 9144
TIME...MOT...LOC 0041Z 215DEG 42KT 3688 9135
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:27 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 10, 6:27 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT WED APR 10 2013
.MESOSCALE DISCUSSION...
ISSUED AT 510 PM CDT WED APR 10 2013
THE COLD FRONT THAT HAS BEEN STALLED OVER THE AREA IS STARTING TO
PUSH EAST AND WILL CONTINUE TO SLOWLY PUSH EAST THIS EVENING.
AHEAD OF THE FRONT THE AIRMASS REMAINS UNSTABLE WITH MLCAPE VALUES
IN THE AROUND 1000 TO 1500 J/KG ACROSS THE FAR EASTERN PORTIONS OF
THE CWA.
THUNDERSTORMS ARE DEVELOPING ALONG THE FRONT ACROSS THE
EASTERN PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON. DEEP
LAYER SHEAR WILL CONTINUE TO SUPPORT SUPERCELL DEVELOP. LOW LEVEL
SHEAR THOUGH IS STILL WEAK WHICH IS LIMITING THE TORNADO RISK AT
THIS POINT. THEREFORE...THE MAIN RISK WITH THESE STORMS WILL BE
LARGE HAIL AT THIS TIME.
A LOW LEVEL JET IS SPREADING NORTH ACROSS ARKANSAS AND IS
INCREASING THE LOW LEVEL SHEAR AND THE SUPERCELL TORNADO
POTENTIAL AS WE HEAD INTO THIS EVENING. THIS LOW LEVEL JET AND
INCREASED LOW LEVEL SHEAR WILL SPREAD INTO FAR SOUTH CENTRAL
MISSOURI IN THE NEXT FEW HOURS. WILL HAVE TO WATCH THE SUPERCELLS
ACROSS CENTRAL ARKANSAS SPREADING NORTH INTO THESE AREAS AS THIS
WILL POSE THE GREATEST TORNADO RISK THIS EVENING.
THERE IS ALSO A LINE OF POST FRONTAL THUNDERSTORMS PUSHING EAST
TO THE HIGHWAY 65 CORRIDOR LATE THIS AFTERNOON. THE MAIN RISK WITH
THESE STORMS WILL BE HEAVY RAIN. WITH THE FRONT ON THE MOVE TO THE
EAST...THE TRAINING WILL BE MORE LIMITED THAN IT WAS TODAY...BUT
LOCALIZED FLOODING WILL STILL BE POSSIBLE THIS EVENING.
THE MAIN SEVERE RISK WILL BE FROM NOW TO 02Z AS THE SEVERE STORM
POTENTIAL WILL BE PUSHING EAST OF THE AREA BY THEN. THE POST
FRONTAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD EAST
ACROSS THE AREA PUSHING EAST OUT OF THE AREA OVERNIGHT.
EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.
&&
.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 320 PM CDT WED APR 10 2013
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH CENTRAL MISSOURI
AND THE EASTERN OZARKS THIS EVENING AS THE DEEP UPPER TROUGH MOVES
SLOWLY EAST. A BROAD DIFFLUENT FLOW AND AN UPPER JET STREAK COMING
ACROSS THE REGION WILL ENHANCE OVERALL SYNOPTIC SCALE LIFT
RESULTING IN WIDESPREAD RAINFALL. GIVEN THE TRAINING NATURE OF THE
PRECIPITATION AND PRECIPITABLE WATER VALUES NEAR 1.25 WILL
SUPPORT MODERATE TO HEAVY RAINFALL AND THE POTENTIAL FOR
FLOODING. A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT.
THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST ACROSS THE EASTERN
OZARKS THROUGH EARLY THIS EVENING BEFORE THE SURFACE FRONT MOVES
EAST. THE RAINFALL WILL TAPER OFF FROM THE WEST OVERNIGHT.
THE DEEP UPPER TROUGH WILL MOVE ACROSS THE REGION LATER TONIGHT
AND THURSDAY ALLOWING AN UNSEASONABLY COLD AIRMASS TO OVERSPREAD
THE REGION. LOWS TONIGHT MAY APPROACH THE FREEZING MARK ACROSS FAR
SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI BUT
CONDITIONS WILL NOT BE CONDUCIVE TO FROST...AND FREEZING
TEMPERATURES WILL BE SHORT LIVED AROUND SUNRISE. HIGH TEMPERATURES
THURSDAY WILL ONLY REACH THE 40S.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT WED APR 10 2013
THE COLD WEATHER WILL PERSIST THURSDAY NIGHT INTO FRIDAY NIGHT WITH
LOWS BOTH NIGHTS IN THE LOWER TO MIDDLE 30S AND POSSIBLY UPPER
20S. THERE IS SOME UNCERTAINTY ON THE AMOUNT OF CLOUD COVER WHICH
MAY PREVENT MAXIMIZING RADIATION AL COOLING.
MORE SPRING LIKE WEATHER WILL RETURN OVER THE WEEKEND AS THE FLOW
SHIFTS TO THE SOUTH. A SERIES OF DISTURBANCES RIDING THROUGH A
MORE ZONAL FLOW WILL BRING AN UNSETTLED WEATHER PATTERN NEXT WEEK
WITH PERIODIC CHANCES FOR SHOWERS. HOWEVER CONFIDENCE ON THE
TIMING OF THESE SYSTEMS IS LOW AT THIS TIME.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 625 PM CDT WED APR 10 2013
AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
TRACK TO THE EAST ACROSS THE REGION EARLY THIS EVENING. THIS
RAINFALL HAS ALREADY PUSHED EAST OF THE KJLN SITE AND WILL PUSH
EAST OF THE KSGF AND KBBG SITES BY 2Z THIS EVENING.
IFR CEILINGS CAN BE EXPECTED OVERNIGHT INTO THURSDAY MORNING.
CEILINGS WILL THEN IMPROVE TO VFR BY THURSDAY AFTERNOON. WINDS
WILL INCREASE OUT OF THE WEST AND BECOME GUSTY THURSDAY AFTERNOON.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...WISE
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...WISEHazardous weather outlook, Apr 10, 5:40 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 540 PM CDT WED APR 10 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 540 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED FREEZE RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 60 MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES. THE GREATEST TORNADO RISK WILL BE FROM STORMS TRACKING NORTHEAST OUT OF ARKANSAS GENERALLY ALONG AND SOUTHEAST OF A MOODY TO EMINENCE MISSOURI LINE ACROSS FAR SOUTH CENTRAL MISSOURI. THE SEVERE RISK SHOULD GENERALLY PUSH EAST OF THE AREA BY AROUND 9 PM THIS EVENING. RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE OUTLOOK AREA THROUGH THIS EVENING INTO THE EARLY OVERNIGHT HOURS. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL. ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS. LOW TEMPERATURES MAY APPROACH FREEZING ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BY LATE TONIGHT AS WELL. SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED EARLY THIS EVENING ACROSS SOUTH CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 10, 4:41 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 SE MANSFIELD 37.05N 92.50W
04/10/2013 E1.00 INCH DOUGLAS MO AMATEUR RADIO
REPORTED ON HWY U JUST SOUTH OF THE DOUGLAS AND WRIGHT
COUNTY LINE
&&
MGRIFFINLocal storm report, Apr 10, 4:48 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 NE MANSFIELD 37.14N 92.54W
04/10/2013 M0.75 INCH WRIGHT MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Apr 10, 4:54 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 WSW NORWOOD 37.10N 92.45W
04/10/2013 M1.00 INCH WRIGHT MO AMATEUR RADIO
AMATEUR RADIO REPORTED QUARTER SIZE HAIL NEAR MACOMB OR
JUST WEST OF NORWOOD
&&
MGRIFFINLocal storm report, Apr 10, 5:29 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM LIGHTNING OZARK 37.02N 93.21W
04/10/2013 CHRISTIAN MO BROADCAST MEDIA
BROADCAST MEDIA REPORTING A HOUSE ON FIRE AT 218 PRAIRIE
RIDGE LANE IN OZARK MO FROM LIGHTNING
&&
MGRIFFINLocal storm report, Apr 10, 5:34 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 7 NNE ST. JAMES 38.09N 91.56W
04/10/2013 M1.00 INCH PHELPS MO EMERGENCY MNGR
&&
MGRIFFINLocal storm report, Apr 10, 6:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLASH FLOOD 1 SSE LA RUSSELL 37.13N 94.05W
04/10/2013 LAWRENCE MO 911 CALL CENTER
BRIDGE FLOODED AT LAWRENCE AVE AND COUNTY ROAD 4
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:12 AM CDT | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Apr 10, 5:52 AM CDT | Special Weather Statement | SGF | Dallas | 23 min |
| Apr 10, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 46 min |
| Apr 10, 8:28 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 6 hr |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 10, 10:19 AM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 12 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 10, 1:27 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Apr 10, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 58 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 31 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 36 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 43 min |
| Apr 10, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 51 min |
| Apr 10, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 44 min |
| Apr 10, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 24 min |
| Apr 10, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Hickory, Polk | 6 hr |
| Apr 10, 5:49 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 6 hr |
| Apr 10, 6:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 6 hr |
| Apr 10, 6:11 PM CDT | Areal Flood Advisory | SGF | Webster | 5 hr |
| Apr 10, 6:24 PM CDT | Areal Flood Advisory | SGF | Benton | 5 hr |
| Apr 10, 6:35 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 10, 6:57 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.